# SDR AALA2019042299004

- Difficulty date: April 17, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 19,843 hours, 2,208 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FLIGHT ATTENDANTS REPORTED ELECTRICAL ODOR FROM FORWARD GALLEY MICROWAVE WHEN IN USE. MAINTENANCE REPLACED MICROWAVE PER ESO 21258 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
